MAUDE Adverse Event Report: BARD ACCESS SYSTEMS X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F

BARD ACCESS SYSTEMS X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Model Number 0655870
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review will be performed.The sample was returned to the manufacturer for inspection/evaluation.The company is still investigating the issue at this time.The device was labeled for single use.(method, results, conclusion).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model 0655870 implantable port allegedly experienced guidewire missing.This information was received from one source.This malfunction did not involve a patient as there was no patient contact.The patient's age, sex and weight were unknown.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is inconclusive for missing accessory issue.A definitive root cause could not be determined based upon available information.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
X-PORT LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10738073
Report Number3006260740-2020-03487
Device Sequence Number1127267
Product Code LJT
UDI-Device Identifier00801741026331
UDI-Public(01)00801741026331
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0655870
Device Catalogue Number0655870
Device Lot NumberRECW0334
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1